# SDR DL72S952596

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fs 1263
- Component: 651751724
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, THE RT TORQUE BOX UPPER TRANSVERSE BEAM CHANNEL AT FS 1263 WAS FOUND CRACKED.  IN ACCORDANCE WITH BAC S/B 727-53-0129 REV 4, THE CHANNEL WAS REPLACED.
